# SDR ARWA0010801

- Difficulty date: August 2, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N260FA
- Make and model: Lkheed 1011385114
- Aircraft serial: 1158
- Aircraft time: 57,449 hours, 20,481 cycles
- Engine: Rroyce RB211524B4
- Engine time: 50,582 hours, 10,228 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: MO6569AC
- Part serial: CM5201
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE FAILED IN FLIGHT.  N1 (O%), N2 (15%), N3 (0%), OIL PRESS (0%), WITH VIBRATION.  EMERGENCY CHECK LIST CARRIED OUT.  NO HYDRAULIC PRESSURE.  CONTINUED TO MIAMI, LANDED WITHOUT FURTHER INCIDENT.  REMOVED AND REPLACED NR 1 ENGINE HIGH SPEED EXTERNAL GEARBOX MODULE ASSY IAW MM 72-00-06.  RUN-UP, LEAK CHECK, ALL SYSTEMS CHECK NORMAL IAW 71-00-00 AND MFG RECOMMENDATIONS.  AIRCRAFT RETURNED TO SERVICE.
